# SDR UPS04443423

- Difficulty date: October 18, 2004
- Submitted: November 1, 2004
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 74,222 hours, 21,284 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SPV, FLOORBEAM 65B38093, STA 1860 LBL 98.58, SEAT TRACK ATTACH HOLES FOUND OVERSIZED.  FWD HOLE 0.350, AFT HOLE 0.410.  REMOVED AFT TRACK ATTACH ANGLE.  REAMED BEAM HOLES TO 0.389 & 0.432 PER EO.  FAB & INSTALLED FREEZE PLUGS PER SKETCH AND SRM 51-10-08.  REAMED TRACK ATTACH FITTING O/B HOLES TO 0.341 & 0.400 PER EO.  FAB & INSTALLED 1EA 69B04297-1 & 69B04576-7 PER EO C/W SK675-916.
